# SDR DHL2005805597

- Difficulty date: March 26, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 3654648
- Condition: Cracked
- Location: Fuel Pump
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TANK FEED PUMP FWD BRACKET CRACKED (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 03-22-05, EO NR AST 050226 DATE 03-22-05.  REMOVED CRACKED BRACKET IAW SRM 51-1-20D PAGE 21.  FABRICATED NEW BRACKET (AL7075-T651) IAW EO NR AST 050226.  PERFORMED HEAT TREATMENT IAW SRM 51-1-1 PAGES 1,13,17.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA AND NEW BRACKET IAW SRM 51-1-8B.  INSTALLED NEW BRACKET IAW SRM 51-1-20D PAGE 9.  TORQUED IAW SRM 51-3-1.
